MathSciNet Relay Station
MathSciNet bibliographic data
MR2670667 65L99 (26A33 34A08 34L16 45J05)
Abbasbandy, Saeid; Shirzadi, A. Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems. Numer. Algorithms 54 (2010), no. 4, 521–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement